# SDR MZZA98237

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMINATION WAS FOUND ON UPPER RUDDER CONTROL TAB LEFT SIDE L/E SKIN.  THE DAMAGED SKIN 2 INCH BY 12 INCH, 2 INCH BY 4 INCH , 1 INCH BY 5 INCH AND 1 INCH BY 5 INCH IN SIZE WERE TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  (M)
